# SDR CALA9900590

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FLAP LOWER TRAILING EDGE AREA DENTED INBOARD OF INBOARD ACTUATOR AREA.  A DOUBLER WAS INSTALLED IAW SRM 51-10-3 AND 51-30-00.
